# SDR 024251

- Difficulty date: April 23, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N157SD
- Make and model: Saab SF340A
- Aircraft serial: 157
- Aircraft time: 34,005 hours, 34,096 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER DEPARTURE AIRCREW RECEIVED TCAS FAILED INDICATION, THEN ATC NOTIFIED THEM THAT THEY COULD NOT BE SEEN. AIRCREW CYCLED THE TRANSPONDERS AND RECEIVED ANOTHER NOTICE FROM ATC. AIRCREW RETURN TO FIELD
